# SDR CALA2023060901798

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N63820
- Make and model: Boeing 737-900ER
- Aircraft serial: 43534
- Aircraft time: 30,607 hours, 10,956 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: 071701100
- Part serial: 310252
- Condition: Discharged
- Location: M2627
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, EMERGENCY LIGHT BATTERY PACK M2627 FAIL OP CHEC K (REF AAR NR 99967966). REMOVED AND REPLACED NEW EMERG BATTERY PACK POS M2627 IAW B737 AMM 33-51-06-960-805 STEP 3H AMM 25-21-45-000-803-0001 AND 25-21-45-400-803-001. OPS CHECK GOOD.
